Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Finslerian Hypersurface and its Generalized Matsumoto changed Space

Authors

Asha Srivastava and M.K. Arya

Abstract

The present paper is devoted to study of three kind of hyperplane and generalized Matsumoto β-change of Finsler metric. Here β = bj (x,y)yi , bi(x,y) is h-vector in (Mn,L). the h-vector bi is v covariently constant with respect to Cartan’s connection C  and satisfies the relation L  bh = hij and not only a function of coordinate but it also a function of directional arguments.

Keywords and Phrases : Hypersuface, Finsler metric ,h-vector
AMS Subject Classification : : 53B20 , 53B28

Received date : 11 july,2009

Accepted date: September 12, 2010

cited by: J.T.S. Vol. 3 (2009), pp. 37-47

Download PDF